Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having breathing issue. Suggested Esiflo 100 Trans caps. how to stop this medication? Suggest food diet?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
hi, XXXXXXX is here. I have a breathing issue, its like a asthma. i cannot breath properly. Later, i consulted doctor. he suggested me Esiflo 100 Trans caps. form past one year am using this medicine. now i want to stop using this. so please help me how can i stop taking this medicine and what type of food i should take to get rid from this? please help me on this
Posted Mon, 21 Oct 2013 in Asthma and Allergy
Answered by Dr. Gyanshankar Mishra 9 hours later
Brief Answer:
Do not stop the medication abruptly.

Detailed Answer:
Thanks for posting the query on XXXXXXX After going through the query, I would like to comment the following:

1. You seem to be having breathing difficulty with heavy cough and have been prescribed esiflo transcaps by your physician.

2. You need to get yourself clinically evaluated by a pulmonologist. How long do you have these symptoms? are wheezing episodes present? do you have allergies? do you have cold? Is seasonal variation in winters or monsoon present? Do you have acidity problems? Do you have similar family history? These are certain questions that need to be answered.

3. Investigations required are: Chest Xray pa view, sputum examination, blood counts, serum IgE levels, ECG and pulmonary function tests.

4. If the diagnosis is asthma then the medications need to be taken on long term basis as per the advice of your doctor.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Consultant Pulmonologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor